MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER +0 MM NECK LENGTH; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER +0 MM NECK LENGTH; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Osteopenia/ Osteoporosis (2651)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000913 lot# 6642575 g7 hi-wall e1 liner 28mm a.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised approximately three weeks post implantation due to dislocation.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the provided picture identified the head, liner, and associated shell and screws explanted and covered in bio-debris.No further evaluation can be made on the provided picture.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left hip arthroplasty dislocation.A definitive root cause cannot be determined.This complaint was confirmed based on the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER +0 MM NECK LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18418141
Report Number0001822565-2023-03819
Device Sequence Number7965025
Product Code LPH
UDI-Device Identifier00889024498785
UDI-Public(01)00889024498785(17)330418(10)3155947
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number802202802
Device Lot Number3155947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight55 KG